# SDR MASA2021110700293

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 40,712 hours, 32,676 cycles
- Engine: Ge CF348C5
- System (JASC): 7931 · Engine Oil Pressure
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

ENGINE 2 OIL PRESSURE WENT TO 25 PSI IN FLT. CREW NOTICED OIL PRESSURE DROP, DID NOT REPORT ANY OTHER INDICATIONS, DIVERTED FLIGHT AND SHUT DOWN #1 ENGINE. MX FOUND OIL LEAKING FROM ENGINE DRIVEN FUEL PUMP, FOUND CARBON SEAL DAMAGED. IN THE PROCESS OF REPLACING CARBON SEAL.
